# SDR CALA2013021400109

- Difficulty date: February 12, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N78511
- Make and model: Boeing 737824
- Aircraft serial: 334459
- Aircraft time: 16,134 hours, 5,603 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40011
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZ STAB LOWER SKIN AT HSS 138.70 BETWEEN THE 8TH AND 9TH RIVETS AFT OF FRONT SPAR INBD ROW SHOWS CRACK INDICATION LT STAB LOWER SKIN AT HSS 138.70 HAS BEEN REPAIRED IAW SRM 55-10-01, REPAIR 11.
